# SDR 7C7A2019032500499

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N883
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 58,757 hours, 69,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320575
- Part serial: 260
- Condition: Corroded
- Location: Fuselage
- Part time: 58,757 hours, 69,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE LOCATED AT X253.40 BETWEEN STR 18P-19P AFT DOOR FRAME.
